Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

101 publications using GAP published in 2003

[ABC03] Alejandro, P. P., Bailey, R. A., and Cameron, P. J., Association schemes and permutation groups, Discrete Math., 266 (1-3) (2003), 47–67
(The 18th British Combinatorial Conference (Brighton, 2001)).

[AM03] Ali, F. and Moori, J., The Fischer-Clifford matrices of a maximal subgroup of $\rm Fi'_24$, Represent. Theory, 7 (2003), 300–321.

[AO03] An, J. and O'Brien, E. A., Conjectures on the character degrees of the Harada-Norton simple group HN, Israel J. Math., 137 (2003), 157–181.

[AOW03] An, J., O'Brien, E. A., and Wilson, R. A., The Alperin weight conjecture and Dade's conjecture for the simple group $J_4$, LMS J. Comput. Math., 6 (2003), 119–140.

[A03] Araya, M., More mutually disjoint Steiner systems $S(5,8,24)$, J. Combin. Theory Ser. A, 102 (1) (2003), 201–203.

[B03] Bantay, P., Permutation orbifolds and their applications, in Vertex operator algebras in mathematics and physics (Toronto, ON, 2000), Amer. Math. Soc., Providence, RI, Fields Inst. Commun., 39 (2003), 13–23.

[BV03] Bardakov, V. G. and Vesnin, A. Y., On a generalization of Fibonacci groups, Algebra Logika, 42 (2) (2003), 131–160, 255.

[B03] Bartholdi, L., Endomorphic presentations of branch groups, J. Algebra, 268 (2) (2003), 419–443.

[B03] Bessis, D., The dual braid monoid, Ann. Sci. École Norm. Sup. (4), 36 (5) (2003), 647–683.

[B03] Bhattacharyya, B., Group actions on graphs related to Krishnan-Sunder subfactors, Trans. Amer. Math. Soc., 355 (2) (2003), 433–463.

[BG03] Boe, B. D. and Graham, W., A lookup conjecture for rational smoothness, Amer. J. Math., 125 (2) (2003), 317–356.

[BR03] Bonisoli, A. and Rinaldi, G., Primitive collineation groups of ovals with a fixed point, European J. Combin., 24 (7) (2003), 797–807.

[B03] Brooksbank, P. A., Constructive recognition of classical groups in their natural representation, J. Symbolic Comput., 35 (2) (2003), 195–239.

[B03] Brooksbank, P. A., Fast constructive recognition of black-box unitary groups, LMS J. Comput. Math., 6 (2003), 162–197.

[BKK03] Brouwer, A. E., Koolen, J. H., and Klin, M. H., A root graph that is locally the line graph of the Petersen graph, Discrete Math., 264 (1-3) (2003), 13–24
(The 2000 $\rmCom^2MaC$ Conference on Association Schemes, Codes and Designs (Pohang)).

[BW03] Brown, R. and Wensley, C. D., Computation and homotopical applications of induced crossed modules, J. Symbolic Comput., 35 (1) (2003), 59–72.

[C03] Cameron, P. J., Coherent configurations, association schemes and permutation groups, in Groups, combinatorics \& geometry (Durham, 2001), World Sci. Publ., River Edge, NJ (2003), 55–71.

[CK03] Cameron, P. J. and Ku, C. Y., Intersecting families of permutations, European J. Combin., 24 (7) (2003), 881–890.

[CC+03] Campbell, C. M., Campbell, P. P., Hopson, B. T. K., and Robertson, E. F., On the efficiency of direct powers of $\rm PGL(2,p)$, in Recent advances in group theory and low-dimensional topology (Pusan, 2000), Heldermann, Lemgo, Res. Exp. Math., 27 (2003), 27–34.

[CH+03] Campbell, C. M., Havas, G., Hulpke, A., and Robertson, E. F., Efficient simple groups, Comm. Algebra, 31 (10) (2003), 5191–5197.

[CH03] Cannon, J. J. and Holt, D. F., Automorphism group computation and isomorphism testing in finite groups, J. Symbolic Comput., 35 (3) (2003), 241–267.

[C03] Cardona, G., On the number of curves of genus 2 over a finite field, Finite Fields Appl., 9 (4) (2003), 505–526.

[CGW03] Claesson, A., Godsil, C. D., and Wagner, D. G., A permutation group determined by an ordered set, Discrete Math., 269 (1-3) (2003), 273–279.

[CM+03] Cohen, A., Murray, S., Pollet, M., and Sorge, V., Certifying solutions to permutation group problems, in AUTOMATED DEDUCTION - CADE-19 (2003), 258–273.

[CM+03] Conder, M., Maclachlan, C., Todorovic Vasiljevic, S., and Wilson, S., Bounds for the number of automorphisms of a compact non-orientable surface, J. London Math. Soc. (2), 68 (1) (2003), 65–82.

[CK03] Cornelissen, G. and Kato, F., Mumford curves with maximal automorphism group. II. Lamé type groups in genus 5–8, Geom. Dedicata, 102 (2003), 127–142.

[CH03] Crnković, D. and Held, D., Some Menon designs having $U(3,3)$ as an automorphism group, Illinois J. Math., 47 (1-2) (2003), 129–139
(Special issue in honor of Reinhold Baer (1902–1979)).

[D03] Dabbaghian-Abdoly, V., An algorithm to construct representations of finite groups, ProQuest LLC, Ann Arbor, MI (2003), 129 pages
(Thesis (Ph.D.)–Carleton University (Canada)).

[DDP03] Dalla Volta, F., Di Martino, L., and Previtali, A., On minimally irreducible groups of degree the product of two primes, J. Group Theory, 6 (1) (2003), 11–56.

[DLM03] Dalla Volta, F., Lucchini, A., and Morini, F., Some remarks on the probability of generating an almost simple group, Glasg. Math. J., 45 (2) (2003), 281–291.

[G03] de Graaf, W. A., An algorithm to compute the canonical basis of an irreducible module over a quantized enveloping algebra, LMS J. Comput. Math., 6 (2003), 105–118.

[DH03] Delgado, M. and Héam, P., A polynomial time algorithm to compute the abelian kernel of a finite monoid, Semigroup Forum, 67 (1) (2003), 97–110.

[D03] Draisma, J., Constructing Lie algebras of first order differential operators, J. Symbolic Comput., 36 (5) (2003), 685–698.

[DT03] Dunfield, N. M. and Thurston, W. P., The virtual Haken conjecture: experiments and examples, Geom. Topol., 7 (2003), 399–441.

[EH03] Eick, B. and Höfling, B., The solvable primitive permutation groups of degree at most 6560, LMS J. Comput. Math., 6 (2003), 29–39.

[EO03] Eick, B. and Ostheimer, G., On the orbit-stabilizer problem for integral matrix actions of polycyclic groups, Math. Comp., 72 (243) (2003), 1511–1529.

[EMM03] Elder, M., McCammond, J., and Meier, J., Combinatorial conditions that imply word-hyperbolicity for 3-manifolds, Topology, 42 (6) (2003), 1241–1259.

[F03] Feldman, A., Properties of subgroups of solvable groups that imply they are normally embedded, Glasg. Math. J., 45 (1) (2003), 45–52.

[FK03] Fieker, C. and Klüners, J., Minimal discriminants for fields with small Frobenius groups as Galois groups, J. Number Theory, 99 (2) (2003), 318–337.

[FL+03] Formanek, E., Lee, W., Sysoeva, I., and Vazirani, M., The irreducible complex representations of the braid group on $n$ strings of degree $\le n$, J. Algebra Appl., 2 (3) (2003), 317–333.

[F03] Francis, A., Centralizers of Iwahori-Hecke algebras. II. The general case, Algebra Colloq., 10 (1) (2003), 95–100.

[GTV03] Garber, D., Teicher, M., and Vishne, U., $\pi_1$-classification of real arrangements with up to eight lines, Topology, 42 (1) (2003), 265–289.

[GH+03] Gent, I. P., Harvey, W., Kelsey, T., and Linton, S., Generic SBDD using computational group theory, in PRINCIPLES AND PRACTICE OF CONSTRAINT PROGRAMMING - CP 2003 (2003), 333–347.

[GH03] Ghani, N. and Heyworth, A., A rewriting alternative to Reidemeister-Schreier, in REWRITING TECNIQUES AND APPLICATIONS (2003), 452–466.

[G03] Girondo, E., Multiply quasiplatonic Riemann surfaces, Experiment. Math., 12 (4) (2003), 463–475.

[GJ+03] Govaerts, P., Jungnickel, D., Storme, L., and Thas, J. A., Some new maximal sets of mutually orthogonal Latin squares, in Proceedings of the Conference on Finite Geometries (Oberwolfach, 2001), Des. Codes Cryptogr., 29 (2003), 141–147.

[GLM03] Graczyk, P., Letac, G., and Massam, H., The complex Wishart distribution and the symmetric group, Ann. Statist., 31 (1) (2003), 287–309.

[HO03] Haanpää, H. and Östergård, P. R. J., Classification of whist tournaments with up to 12 players, Discrete Appl. Math., 129 (2-3) (2003), 399–407.

[H03] Hartley, M. I., Quotients of some finite universal locally projective polytopes, Discrete Comput. Geom., 29 (3) (2003), 435–443.

[HR03] Havas, G. and Ramsay, C., Short balanced presentations of perfect groups, in Groups St. Andrews 2001 in Oxford. Vol. I, Cambridge Univ. Press, Cambridge, London Math. Soc. Lecture Note Ser., 304 (2003), 238–243.

[HR03] Havas, G. and Robertson, E. F., Irreducible cyclic presentations of the trivial group, Experiment. Math., 12 (4) (2003), 487–490.

[H03] He, Y., $G_2$ quivers, J. High Energy Phys. (2) (2003), 023, 14.

[H03] Holloway, M., Broué's conjecture for the Hall-Janko group and its double cover, Proc. London Math. Soc. (3), 86 (1) (2003), 109–130.

[HLM03] Holmes, P. E., Linton, S. A., and Murray, S. H., Product replacement in the Monster, Experiment. Math., 12 (1) (2003), 123–126.

[HH03] Hunter, D. J. and von Hippel, P. T., How rare is symmetry in musical 12-tone rows?, Amer. Math. Monthly, 110 (2) (2003), 124–132.

[IP03] Ivanov, A. A. and Pasechnik, D. V., $c$-extensions of the $F_4(2)$-building, Discrete Math., 264 (1-3) (2003), 91–110
(The 2000 $\rmCom^2MaC$ Conference on Association Schemes, Codes and Designs (Pohang)).

[JK03] Jørgensen, L. K. and Klin, M., Switching of edges in strongly regular graphs. I. A family of partial difference sets on 100 vertices, Electron. J. Combin., 10 (2003), Research Paper 17, 31.

[KK03] Kimmerle, W. and Kouzoudi, E., Doubly transitive automorphism groups of combinatorial surfaces, Discrete Comput. Geom., 29 (3) (2003), 445–457.

[KR03] Klappenecker, A. and Rötteler, M., Unitary error bases: constructions, equivalence, and applications, in Applied algebra, algebraic algorithms and error-correcting codes (Toulouse, 2003), Springer, Berlin, Lecture Notes in Comput. Sci., 2643 (2003), 139–149.

[K03] Konovalov, A., On the computer algebra system GAP, ``CHIP'' Magazine (9) (2003)
(Supplementary article for the GAP 4.3 distribution on the CD-appendix to the magazine.).

[KB+03] Konovalov, A., Bovdi, V., Schneider, C., and Rossmanith, R., Investigations in unit groups of modular group algebras using the GAP4 package LAGUNA 3.0, in 4th International Conference on Algebra. Lviv, Ukraine, 4–9 August 2003 (2003), 52–53.

[KK03] Konovalov, A. and Kimmerle, W., An algorithm for the embedding of the given $p$-group into the normalised unit group of the modular group algebra of a finite $p$-group., in Algebras, Rings and Modules. Lisboa, Portugal, 14–18 July 2003 (2003), 45–46.

[KPS03] Krafft, O., Pahlings, H., and Schaefer, M., Diagonal-complete Latin squares, European J. Combin., 24 (3) (2003), 229–237.

[K03] Kratzer, M., Constructing pairs of compatible characters, in Proceedings of the First Sino-German Workshop on Representation Theory and Finite Simple Groups (Beijing, 2002), Algebra Colloq., 10 (2003), 285–302.

[KL+03] Kratzer, M., Lempken, W., Michler, G. O., and Waki, K., Another existence and uniqueness proof for McLaughlin's simple group, J. Group Theory, 6 (4) (2003), 443–459.

[KMW03] Kratzer, M., Michler, G. O., and Weller, M., Harada group uniquely determined by centralizer of a 2-central involution, in Proceedings of the First Sino-German Workshop on Representation Theory and Finite Simple Groups (Beijing, 2002), Algebra Colloq., 10 (2003), 303–372.

[LNP03] Larrión, F., Neumann-Lara, V., and Pizaña, M. A., Clique convergent surface triangulations, Mat. Contemp., 25 (2003), 135–143
(The Latin-American Workshop on Cliques in Graphs (Rio de Janeiro, 2002)).

[L03] Lempken, W., $2$-local amalgams for the simple groups $\rm GL(5,2),\rm M_24$ and $\rm He$, Illinois J. Math., 47 (1-2) (2003), 361–393
(Special issue in honor of Reinhold Baer (1902–1979)).

[LS03] Li, C. H. and Seress, Á., The primitive permutation groups of squarefree degree, Bull. London Math. Soc., 35 (5) (2003), 635–644.

[MSV03] Magaard, K., Shpectorov, S., and Völklein, H., A GAP package for braid orbit computation and applications, Experiment. Math., 12 (4) (2003), 385–393.

[M03] Makai, M., Response matrix and composition asymmetry, Transport Theory Statist. Phys., 32 (5-7) (2003), 545–565
(Special issue comprised of papers presented at the Seventeenth International Conference on Transport Theory, Part II (London, 2001)).

[MO03] Makai, M. and Orechwa, Y., Model calculations in reconstructions of measured fields, CENTRAL EUROPEAN JOURNAL OF PHYSICS, 1 (1) (2003), 118–131.

[MS03] Malfait, W. and Szczepański, A., The structure of the (outer) automorphism group of a Bieberbach group, Compositio Math., 136 (1) (2003), 89–101.

[M03] Martin, K., A symplectic case of Artin's conjecture, Math. Res. Lett., 10 (4) (2003), 483–492.

[M03] Mazurov, V. D., On the generation of sporadic simple groups by three involutions, two of which commute, Sibirsk. Mat. Zh., 44 (1) (2003), 193–198.

[MB+03] Melis, E., Budenbender, J., Goguadze, G., Libbrecht, P., and Ullrich, C., Knowledge representation and management in ACTIVEMATH, ANNALS OF MATHEMATICS AND ARTIFICIAL INTELLIGENCE, 38 (2003), 47–64.

[M03] Michler, G. O., On the uniqueness of the finite simple groups with a given centralizer of a 2-central involution, Illinois J. Math., 47 (1-2) (2003), 419–444
(Special issue in honor of Reinhold Baer (1902–1979)).

[MWW03] Michler, G. O., Weller, M., and Waki, K., Natural existence proof for Lyons simple group, J. Algebra Appl., 2 (3) (2003), 277–315.

[MP03] Moore, E. H. and Pollatsek, H., Looking for difference sets in groups with dihedral images, Des. Codes Cryptogr., 28 (1) (2003), 45–50.

[M03] Müller, J., A note on applications of the `Vector Enumerator' algorithm, Linear Algebra Appl., 365 (2003), 291–300
(Special issue on linear algebra methods in representation theory).

[M03] Müller, J., Brauer trees for the Schur cover of the symmetric group, J. Algebra, 266 (2) (2003), 427–445.

[M03] Müller, J., On endomorphism rings and character tables (2003), Habilitationsschrift, RWTH Aachen.

[N03] Nagy, G. P., On the tangent algebra of algebraic commutative Moufang loops, Mathematica, 45(68) (2) (2003), 147–160.

[OR03] Olivieri, A. and del Río, Á., An algorithm to compute the primitive central idempotents and the Wedderburn decomposition of a rational group algebra, J. Symbolic Comput., 35 (6) (2003), 673–687.

[O03] Ollis, M. A., Protection against premature termination of experiments based on Williams squares with circular structure, Util. Math., 63 (2003), 143–149.

[P03] Pêcher, A., Partitionable graphs arising from near-factorizations of finite groups, Discrete Math., 269 (1-3) (2003), 191–218.

[PS03] Petrie, K. E. and Smith, B. M., Symmetry breaking in graceful graphs, in PRINCIPLES AND PRACTICE OF CONSTRAINT PROGRAMMING - CP 2003 (2003), 930–934.

[P03] Pizaña, M. A., The icosahedron is clique divergent, Discrete Math., 262 (1-3) (2003), 229–239.

[PM03] Püschel, M. and Moura, J. M. F., The algebraic approach to the discrete cosine and sine transforms and their fast algorithms, SIAM J. Comput., 32 (5) (2003), 1280–1316.

[RS03] Ram, A. and Shepler, A. V., Classification of graded Hecke algebras for complex reflection groups, Comment. Math. Helv., 78 (2) (2003), 308–334.

[R03] Reid, M., Tile homotopy groups, Enseign. Math. (2), 49 (1-2) (2003), 123–155.

[RU03] Roney-Dougal, C. M. and Unger, W. R., The affine primitive permutation groups of degree less than 1000, J. Symbolic Comput., 35 (4) (2003), 421–439.

[S03] Sasaki, H., Mod 7 cohomology algebra of Held simple group, Algebr. Represent. Theory, 6 (4) (2003), 369–392.

[S03] Schneider, C., Groups of prime-power order with a small second derived quotient, J. Algebra, 266 (2) (2003), 539–551.

[S03] Seress, Á., Permutation group algorithms, Cambridge University Press, Cambridge, Cambridge Tracts in Mathematics, 152 (2003), x+264 pages.

[S03] Shiina, T., Rigid braid orbits related to $\rm PSL_2(p^2)$ and some simple groups, Tohoku Math. J. (2), 55 (2) (2003), 271–282.

[SB+03] Siekmann, J., Benzmüller, C., Fiedler, A., Meier, A., Normann, I., and Pollet, M., Proof development with $\Omega$mega: the irrationality of $\sqrt 2$, in Thirty-five years of automating mathematics, Kluwer Acad. Publ., Dordrecht, Appl. Log. Ser., 28 (2003), 271–314.

[T03] Timofeenko, A. V., On generating triples of involutions of large sporadic groups, Diskret. Mat., 15 (2) (2003), 103–112.

[W03] Waldmüller, R., A flat manifold with no symmetries, Experiment. Math., 12 (1) (2003), 71–77.

[W03] Wright, D., Elicitation and Validation of Graphical Dependability Models, in SAFECOMP (2003).

[Z03] Zhurtov, A. K., On a group acting locally freely on an abelian group, Sibirsk. Mat. Zh., 44 (2) (2003), 343–346.